Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil

Posted by Ravenwitch on July 15, 2003, at 7:57:44

In reply to Re: provigil Ravenwitch, posted by blondegirl47 on July 14, 2003, at 17:49:36

Blondegirl,

Yes it did and still sometimes does upset my stomach. My sleep doctor told me to take it as needed, so somedays if I know I will just be laying around the house watching movies or something I don't even bother.

But as far as the stomach thing is concerned, that is one of the more common side effects. I would have to assume as with any other med that the side effects will wear off with time.

Hope I helped a bit!

Ravenwitch

> Thanks, Ravenwitch. Thats kind of what I am doing now. Did provigil upset your stomach at first. I have been taking it with food...which seems to help, but slows down response time by an hour.
> Thanks for your input
> Blondegirl


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ravenwitch thread:239859
URL: http://www.dr-bob.org/babble/20030714/msgs/241989.html